Can increase in dosage cause pain

For everything and anything else not covered in the other RLS sections.
Post Reply
diannekay
Posts: 11
Joined: Fri Dec 21, 2007 12:32 am

Can increase in dosage cause pain

Post by diannekay »

My doctor increased my Mirapex dosage to 1.25mg.
.50 at 7:00 and .75 at 10:00
Also, .5 or .10mg of Klonopin at 10:00
My legs are extremely achy in the morning. Could this be caused from the increase in meds ? Sometimes I have movement in the morning but I haven't been put on any extra medicine for this. Thanks for any comments or suggestions.

SquirmingSusan
Posts: 2991
Joined: Sun Nov 12, 2006 4:08 am
Location: Minnesota
Contact:

Post by SquirmingSusan »

There seem to be quite a few of us who have developed leg pain from the dopamine agonists. I developed severe leg pain when I had augmentation from Requip. Be careful with the Mirapex. If the pain doesn't go away, or becomes worse, please call your doctor!
Susan

Aiken
Posts: 880
Joined: Thu Jul 14, 2005 6:53 am

Post by Aiken »

That makes sense.

The path towards more severe RLS often includes the development of pain.

Augmentation is just another way of saying you've moved down the path a bit, be it temporarily or permanently.

Thus, if you're augmenting on the Mirapex, it's a reasonable hypothesis that Mirapex could be the indirect cause of your pain. It's not a conclusion until you test it, but it's a sound hypothesis.

It's tempting to suggest ways of testing the hypothesis, but that's probably not appropriate. You should ask your doctor's opinion.
Disclaimer: I often talk about what I do and what works for me, but these are specific to me and you should always consult a healthcare professional before trying these things yourself, lest you endanger your health or life.

jan3213
Posts: 1706
Joined: Wed May 26, 2004 8:46 pm
Location: Illinois

Post by jan3213 »

I've been on Mirapex for along time (years), and, recently, my nuerologist increased my dosage from 2 mg. daily to 2.5 mg. daily. My legs are really achy and also very week when I first get up in the morning.

I'm going to have to decide what to do, though I hate the thought of it. I'm going to have to call my neuro and discuss what we can do. I have a scheduled appt. with her the end of May. I don't know if I can hold out until then.

Good luck.

Jan
No one is alone who had friends.

Post Reply